# SDR SIMA200930101

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 25,011 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1450066601
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE NOSE LANDING GEAR SUPPORT WEB TO BE CHAFED, FOUND IT ALSO TO HAVE A CRACK 3.5 MM LONG.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  REPAIRED THE NOSE LANDING GEAR BAY SUPPORT IAW EO EM-5300-1470.  THE AIRCRAFT WAS RETURNED TO SERVICE.
